Jump to content
CrazyBoards.org

Midwestrunner147

Member
  • Content Count

    2
  • Joined

  • Last visited

About Midwestrunner147

  • Rank
    Member
  1. I got crazy nausea about day 3 or 4 with vraylar.. first few days were fine.. it got progressively worse with each dose and I had to stop after about 8 days. It was severe, couldn’t eat all day several days in a row and Zolfran didn’t help. Surprisingly, I’ve never had that side effect before and I’ve taken plenty of psych meds. Let’s us know if the side effects faded for you!
  2. Two weeks of Latuda, 20mg, and it’s making me cycle/hypomanic. I’ve read about Latuda causing other people to become hypomanic, so I know it can happen.. but what I’m wondering is has anyone had this happen INITIALLY, upon starting the med or changing doses, and then had the hypomanias STOP and eventually kind of level out as you stay on the med/dosage longer
×
×
  • Create New...